# SDR SWAA2022081536611

- Difficulty date: July 30, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N8501V
- Make and model: Boeing 737-8H4
- Aircraft serial: 41530
- Aircraft time: 19,786 hours, 9,377 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO R/H TRANSITION ANGLE (SHIELD) HAS CORROSION AT STA. 767-793 / [01] AFT CARGO COMPARTMENT RT ZEE SIDEPLATE CHANNEL ASSEMBLY BETWEEN STA 727F +10 TO STA 767; RBL 21; TO BE REMOVED AND REPLACED IAW SRM 53-00-53-2R-5. REFERENCE CARD TTG8Q00DVGFK FOR WORK PERFORMED.;[02] CERTIFIED;[03] REMOVED AND REPLACED AFT CARGO RT SHIELD BETWEEN STA 767 TO STA 793; IAW SRM 51-40-02.;[04] 3. JOHN PRAMUK (TECHNICIAN); 06-AUG-2022 18:31 UTC REMOVED AND REPLACED AFT CARGO RT SHIELD BETWEEN STA 767 TO STA 793; IAW SRM 51-40-02. C/W INSPECTION.
